# SDR UPS02239768

- Difficulty date: September 23, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS RT KEEL BEAM VERTICAL WEB FWD OF APU CUT OUT.  REPAIR IAW EO B727-5330-1995-B.
